MAUDE Adverse Event Report: BAUSCH + LOMB SOFPORT AO INTRAOCULAR LENS

BAUSCH + LOMB SOFPORT AO INTRAOCULAR LENS
Model Number LI61AO
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Capsular Bag Tear (2639)
Date of Event 10/08/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during phacoemulsification of the right eye (od), a capsule rupture occurred.The surgeon attempted to implant an intraocular lens (iol) into the sulcus and a bent haptic was observed.The incision was enlarged to remove the iol, a vitrectomy was performed, the patient was left aphakic, and the wound was closed with sutures.The patient is expected to return at a later date for iol implantation.In the surgeon's opinion, the most likely cause of the event is a loading error.Additional information was requested but not received.
 
Additional Manufacturer Narrative
The device was returned for evaluation.Visual inspection found the lens in two pieces with one haptic completely missing.A review of the device history record (dhr) did not identify any anomalies or nonconformities that could be related to this event.The lot history, trend analysis, risk analysis and directions for use review were considered acceptable, with the product performing within anticipated rates.Based on the available information, user related factors (such as loading or handling techniques) and/or procedural factors (such as lens and inserter interaction) might have contributed to the event.
 
Additional Manufacturer Narrative
Additional info: b5, g3, h2, h6, h11.
 
Event or Problem Description
Additional information was received indicating the patient was referred to a retina specialist for retina surgery and intraocular lens implantation.An intraocular lens was implanted in (b)(6) 2025.

Brand Name
SOFPORT AO INTRAOCULAR LENS
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
BAUSCH + LOMB
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB
21 north park place blvd.
clearwater FL 33759
Manufacturer Contact
shayan habibi
21 north park place blvd.
clearwater, FL 33759
7277246600
MDR Report Key23704942
Report Number0001313525-2025-00219
Device Sequence Number10649979
Product Code HQL
UDI-Device Identifier10757770474292
UDI-Public(01)10757770474292(17)300228
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P910061
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberLI61AO
Device Catalogue NumberLI61AOR1900
Device Lot Number4R01503
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/29/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2025
Supplement Date Received by Manufacturer12/04/2025
Initial Report FDA Received Date12/03/2025
Supplement Report FDA Received Date12/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EZ-28V INJECTOR.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexMale